# SDR NACA2024062300002

- Difficulty date: June 23, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,112 hours, 19,450 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT FWD EQUIP OVHT EICAS, EQPT COOLING EICAS FWD EQUIP VAL EICAS, AC WASNT PRESSURIZING. DURING WALKAROUND FOUND OVBD EQUIP EXH VALVE OPEN, CLOSED VLV PER MEL PROCEDURES. ACCOMPLISHED CABIN PRESSURE LEAK TEST GOOD. ALL EQUIP EICAS MESSAGES OPS CHECKED GOOD IAW MEL 21-58-02-01
